HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
072巻2号 (1974.8) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/1876

Files in This Item:

File Description SizeFormat
ronso0720200890.pdf374KbAdobe PDF
Download
Title: パシネッティの定理に関するノート
Other Titles: A Note on Pasinetti's Theorem
Authors: 柿原, 和夫
Issue Date: 1-Aug-1974
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 72
Issue: 2
Start Page: 245
End Page: 252
Description: 論文タイプ||研究ノート
Language: jpn
DOI: 10.15057/1876
Text Version: publisher
Appears in Collections:072巻2号 (1974.8)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback